# SDR REXA2014122300924

- Difficulty date: December 21, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 24,179 hours, 21,473 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF FS 621 BULKHEAD SCRATCHED 0.004 INCHES DEEP, BLENDED IAW REO 601R-53-61-2155.  BULKHEAD DENTED AT RBL 41, WL 75.7 REPAIRED IAW REO 601R-53-61-5402.
